MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33001
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
An email was received regarding a 7" (18 cm) appx 0.69 ml ext set w/microclave clear, clamp, rotating luer in which it was reported that the patient peripheral iv line connected to alaris pump and infusing medication disonnecter during use and lead to blood loss.The patient was witnessed by writer raising his arm, line was clear of obstacles and secured to patient, with no tightness in infusion line.Luer lock connection at the tip of extension became disconnected from the rest of the line but remained connected to infusion line.This left a partial extension tubing open to the environment and patient began to drain blood through partial extension connected to iv line.Writer applied green kelly clamp over remaining portion of extension to stop bleeding and replaced the extension with a new unit without further complication.The patient lost less than 5cc of blood as this event was witnessed with prompt response.The procedure done was intravenous access and there was an unexpected, prolonged care.There was a patient involvement but no harm.

Brand Name
7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25153155
Report Number9617594-2026-00447
Device Sequence Number9351440
Product Code FPA
UDI-Device Identifier00887709037236
UDI-Public(01)00887709037236(17)301201(10)14762707
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33001
Device Lot Number14762707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIGOXIN MIXED IN SALINE, BAXTER
Patient SexMale